# SDR CA101108004

- Difficulty date: November 4, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Lear 35A
- Aircraft time: 8,967 hours
- Engine: Garrtt TFE73122B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 23421112
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 8,941 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSPECTION OF THE NOSE LANDING GEAR ASSEMBLY, A CRACK WAS DETECTED EXTENDING FROM THE PRESSED IN GREASE FITTING ON THE FORWARD ATTACH BRACKET.  THIS BRACKET ATTACHES THE NOSE GEAR ACTUATOR TO THE NOSE LANDING GEAR ASSEMBLE.  THE NEW UNIT INSTALLED HAS A THREADED TYPE GREASE FITTING, NOT THE PRESSED IN STYLE.  ATTACHED BRACKET REPLACED IAW 32 AND LANDING GEAR SWINGS REPLACED AND CHECK SERVICEABLE.
